Open Access
2011 On a Maximal Number of Period Annuli
Yelena Kozmina, Felix Sadyrbaev
Abstr. Appl. Anal. 2011(SI1): 1-8 (2011). DOI: 10.1155/2011/393875


We consider equation x+g(x)=0, where g(x) is a polynomial, allowing the equation to have multiple period annuli. We detect the maximal number of possible period annuli for polynomials of odd degree and show how the respective optimal polynomials can be constructed.


Download Citation

Yelena Kozmina. Felix Sadyrbaev. "On a Maximal Number of Period Annuli." Abstr. Appl. Anal. 2011 (SI1) 1 - 8, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1210.34046
MathSciNet: MR2763496
Digital Object Identifier: 10.1155/2011/393875

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top